# SDR SWAA101804

- Difficulty date: March 27, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 55,330 hours, 47,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SIDEWALL EMERGENCY LIGHT LENS LOOSE.  SECURED LENS PER MM.
